Issue
Volume 9, Number 1

Articles in the Issue:

Regular Articles:
J. Wang, Y. Wang and X. Ye
A posteriori error estimate for stabilized finite element methods for the Stokes equations
Int. J. Numer. Anal. Mod., 9 (2012), pp. 1-16. Abstract
pdf
Full Article

J. Fritz, B. Elemisch and R. Helmig
Decoupled and multiphysics models for non-isothermal compositional two-phase flow in Porous Media
Int. J. Numer. Anal. Mod., 9 (2012), pp. 17-28. Abstract
pdf
Full Article

K. Wang, H. Wang and X. Yu
An immersed Eulerian-Lagrangian localized adjoint method for transient advection-diffusion equations with interfaces
Int. J. Numer. Anal. Mod., 9 (2012), pp. 29-42. Abstract
pdf
Full Article

M. Al-Lawatia
Solution of advection diffusion equations in two space dimensions by a rational Eulerian Lagrangian localized adjoint method over hexagonal grid
Int. J. Numer. Anal. Mod., 9 (2012), pp. 43-55. Abstract
pdf
Full Article

T. Lu and J. Jia
An optimal-order error estimate for a finite diffusion method to transient degenerate advection-diffusion equations
Int. J. Numer. Anal. Mod., 9 (2012), pp. 56-72. Abstract
pdf
Full Article

Q. Lin, K. Wang, H. Wang and X. Yin
A uniformly optimal-order estimate for bilinear finite element method for transient advection-diffusion equations
Int. J. Numer. Anal. Mod., 9 (2012), pp. 73-85. Abstract
pdf
Full Article

Y. Yuan
The characteristic finite element alternating-direction method with moving meshes for the transient behavior of a semiconductor device
Int. J. Numer. Anal. Mod., 9 (2012), pp. 86-104. Abstract
pdf
Full Article

J. Mortensen, S. Olsen, J. Parlange and A. Telyakovskiy
Approximate similarity solution to a nonlinear diffusion equation with spherical symmetry
Int. J. Numer. Anal. Mod., 9 (2012), pp. 105-114. Abstract
pdf
Full Article

L. Jiang, J. Aarnes and Y. Efendiev
Some multiscale results using limited global information for two-phase simulations
Int. J. Numer. Anal. Mod., 9 (2012), pp. 115-131. Abstract
pdf
Full Article

H. Chen, Z. Zhou and H. Wang
An optimal-order error estimate for an H^1-Galerkin mixed method for a pressure equation in compressible porous medium flow
Int. J. Numer. Anal. Mod., 9 (2012), pp. 132-148. Abstract
pdf
Full Article

A. Cheng, Y. Ren and K. Xi
An error estimate for MMOC-MFEM based on convolution for porous media flow
Int. J. Numer. Anal. Mod., 9 (2012), pp. 149-168. Abstract
pdf
Full Article